Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 298032, 6 pages
Research Article

Some Local Properties of Soft Semi-Open Sets

School of Mathematical Sciences, University of Jinan, Jinan 250022, China

Received 4 March 2013; Accepted 31 March 2013

Academic Editor: Shurong Sun

Copyright © 2013 Bin Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Serkan Atmaca, and İdris Zorlutuna, “On Topological Structures of Fuzzy Parametrized Soft Sets,” The Scientific World Journal, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Sabir Hussain, “On some generalized soft mappings,” Hacettepe Journal of Mathematics and Statistics, vol. 45, no. 3, pp. 743–754, 2016. View at Publisher · View at Google Scholar
  • S.S. Benchalli, Prakash Gouda Patil, and Abeda S. Dodamani, “Some Properties of Soft β-Connected Spaces in Soft Topological Spaces,” International Journal of Pure Mathematical Sciences, vol. 18, pp. 13–21, 2017. View at Publisher · View at Google Scholar